MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Deformation (2976); Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent damage and migration occurred.A 6x60 eluvia was selected to treat a lesion located in the proximal superficial femoral artery (sfa).During stent deployment, the catheter sheath caught the stent and pulled the stent backwards proximally.The stent elongated as a result.The stent was deployed; however, in a more proximal location than intended.A long sheath was advanced through the eluvia stent which caused the eluvia to move slightly.A 7x80 innova was then deployed to "smooth out" the eluvia stent and connect it to a previously deployed stent in the sfa.The procedure was completed.There were no patient complications.
 
Event or Problem Description
It was reported that stent damage and migration occurred.A 6x60 eluvia was selected to treat a lesion located in the proximal superficial femoral artery (sfa).During stent deployment, the catheter sheath caught the stent and pulled the stent backwards proximally.The stent elongated as a result.The stent was deployed; however, in a more proximal location than intended.A long sheath was advanced through the eluvia stent which caused the eluvia to move slightly.A 7x80 innova was then deployed to "smooth out" the eluvia stent and connect it to a previously deployed stent in the sfa.The procedure was completed.There were no patient complications.Additional information reported that there were no issues with the deployment mechanism.The physician went up and over using a 7f sheath.The degree of tortuosity and calcification was minor.The lesion was 100% stenosed.Prior to the eluvia being used, athrectomy and poba were performed resulting in 50-70% residual stenosis.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8404798
Report Number2134265-2019-02022
Device Sequence Number13520236
Product Code NIU
UDI-Device Identifier08714729876588
UDI-Public08714729876588
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2020
Device Model Number24657
Device Catalogue Number24657
Device Lot Number22661050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR TERUMO DESTINATION SHEATH; 7FR TERUMO DESTINATION SHEATH; TERUMO GLIDEWIRE; TERUMO GLIDEWIRE; 7FR TERUMO DESTINATION SHEATH; TERUMO GLIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;